# SDR MASA200700726

- Difficulty date: October 22, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N75984
- Make and model: Cndair CL6002B19
- Aircraft serial: 7489
- Aircraft time: 11,881 hours, 12,017 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURE BULKHEAD FS 202.75, BL 23.71 FOUND CRACKED DURING C-CHECK, REPAIRED.
